i have no clue what to do. not having health insurance is SO frustrating! i had a round of antibiotics about two weeks ago. a few days ago (about two weeks since i had the antibiotics) i developed a tingling rash, around my labia, external itch. nothing to drive you crazy but it was there. no pain when i urinate, the wiping more so irritates me! i also had my period start, inserting a tampon tickled and itched, it was horrible. i tried monistat 1 day ointment, that burned like all heck and i stuck with it. no change for the better, i thought i had a yeast infection from the strong antibiotics i was on. so i went to a free clinic today and got the gauntlet of scraping and tests. came back that i tested NEGATIVE to chlamydia, gonorrhea, trich, BV and yeast. so now i'm sitting here wondering what the heck is going on. their advice at the clinic, get some generic lotrimin and apply that to the outside of my vagina. i have been doing so and it burns something awful. i'm at my wits end i have no clue what's wrong and with lack of funds for second opinions i'm about ready to cry. any advice or help please. oh and i'm not sexually active, last time i was, was 3 months ago and we used a condom. thanks in advance!